# SDR SWAA2022031252268

- Difficulty date: July 12, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 15,169 hours, 6,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Buckled
- Location: Main Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS AND FA'S REPORTED PASSENGER FLOOR BUCKLING AT ROW 22/23. / REMOVED AND REPLACED CENTER ISLE FLOOR BOARD PANEL AT ROWS 22-24 IAW AMM 53-21-00
